The Annals of Mathematical Statistics

On the First Two Moments of the Measure of a Random Set

L. A. Santalo

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 37-49.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730490

Digital Object Identifier
doi:10.1214/aoms/1177730490

Mathematical Reviews number (MathSciNet)
MR19241

Zentralblatt MATH identifier
0032.28903

JSTOR
links.jstor.org

Citation

Santalo, L. A. On the First Two Moments of the Measure of a Random Set. Ann. Math. Statist. 18 (1947), no. 1, 37--49. doi:10.1214/aoms/1177730490. https://projecteuclid.org/euclid.aoms/1177730490


Export citation